# SDR 08FDEA00381

- Difficulty date: February 11, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AT C 47 IN WEBS BETWEEN TRACK 3-4 LT/RT.  CRACK LENGTH TRACK 3-4 LT: 6 MM, TRACK 3-4 RH: 13MM.  REPAIR PERFORMED BY CRACK STOP HOLE AND INSTALLING AN EXTERNAL DOUBLER IAW RAS/AS/003/2008 ISS A, APPROVED BY EA 6-5315-114876.
